# SDR 07FDEA05105

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,530 hours, 29,154 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

UNSAFE NOSE GEAR INDICATION.  NO GREEN NOSE GEAR LIGHT WHEN GEAR HANDLE DOWN.  FOLLOW CHECKLIST TO LOWER NOSE GEAR MANUALLY, THAT WAS UNSUCCESSFUL.  NO GREEN LIGHT.  GREEN LIGHT TESTED GOOD WHEN DEPRESSING  LENS CAP BUT WOULD NOT TEST GOOD WHEN USING APD TEST LIGHT SWITCH.  RED GEAR LIGHT REMAINED OUT.  REMOVED AND REPLACED NOSE LANDING GEAR GREEN LIGHT CAPSULE ASSY IAW B727-200 SMP.  PERFORMED OP'S CK OF NLG LIGHTS IAW MM 32-61-071-5.  NLG POSITION LIGHTS, OP'S CK'D GOOD.
